# SDR AALA201808287002

- Difficulty date: August 20, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8371
- Condition: Cracked
- Location: Bs 294-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FORWARD SERVICE DOOR STUB FRAME CRACKED WHERE IT ATTACHES TO RIGHT CREASE ANGLE AT BS 294.  REPAIRED THE AREA IAW SRM 51-70-11-2R.
